# SDR FDEA201104231597

- Difficulty date: April 23, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 44,292 hours, 24,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FWD UTILITY AREA, FLOOR BETWEEN FRAME 12 AND FRAME 13 LT APPROX Y700, SUPPORT STRUCTURE FOUND CORROSION. SUPPORT STRUCTURE ON MAIN DECK FORWARD UTILITY AREA FLOOR BETWEEN   FRAME 12 AND FRAME 13 LEFT HAND APPROXIMATELY Y = 700, REMOVED AND REPLACED AS PER SRM 51-40-21 REVISION 75.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
